# SDR REXA2016080801548

- Difficulty date: August 8, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER CORE COWL FIRE SHIELD IS CRACKED.   REPLACED FIRE SHIELD IAW CMM 71-12-01.
